Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Cheek bone hit on falling, face red, swollen, bruising healed. How to reduce swelling?

Several weeks ago I fell hit my left cheek bone. There was the typical swelling and bruising . The bone did not feel displaced or chipped by palpitation . The cheek was sore for about another week after the bruises heeled. Last week the soreness stop, but today I got up and my face was swollen. As the day progresses I notice that the area is swollen, hot, and red.
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  861
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dentist 's  Response

Welcome to HCM.

Swollen face after falling has to be evaluated clinically as well as Radiologically.

Apply frequent cold packs on the swollen area.

Also evaluate whether any cheek bones are fractured.

Apply anesthetic gel over the injured area.

Please do visit an oral -maxillofacial surgeon for further reference.

Take care.
Answered: Fri, 15 Nov 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor